American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kuo-Tsai Chen. Pullback de Rham cohomology of the free path fibration . Trans. Amer. Math. Soc. 242 (1978) 307-318. MR 0478190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. J. Field. Transversality in $G$-manifolds . Trans. Amer. Math. Soc. 231 (1977) 429-450. MR 0451276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1